# SDR ABXA20250820180

- Difficulty date: August 20, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 97,790 hours, 20,794 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 300 Rudder
- Component: Rudder, Boeing
- Component part number: 173T20014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IN TPA, RUDDER DAMAGED DURING A/C WEIGH TASK (AMES NR 0426).  AIRCRAFT IS CURRENTLY IN WORK.  AN AMENDED SDR REPORT WILL BE FILED WHEN COMPLETE.  AMENDED:  REMOVED AND REPLACED RUDDER IAW B767 300 AMM, 27-21-01-024-001 AND B767-300 AMM 27-21-01-424-013.  AIRCRAFT RETURNED TO SERVICE.
